Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 164, NWS Indianapolis, IN

May 25, 2011Daviess County, Lawrence County, Martin County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 25, 2011, 6:57 PM EDT for Daviess County, Lawrence County, Martin County, Indiana. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 6:57 PM EDT (22:57 UTC)
Expired
May 25, 2011, 7:45 PM EDT
In force
48 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Daviess County, IN, Lawrence County, IN, Martin County, IN

The radar

The Evansville,IN radar (KVWX), 93 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 7:46 PM EDTFUNNEL CLOUDMitchell, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 6:44 PM EDTTornado Watch PDSSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1832 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1832 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
1.6
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WUUS53 KIND 252257
SVRIND
INC027-093-101-252345-
/O.NEW.KIND.SV.W.0164.110525T2257Z-110525T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
657 PM EDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
  SOUTHWESTERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
  MARTIN COUNTY IN SOUTHWEST INDIANA...

* UNTIL 745 PM EDT

* AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  NORTH OF JASPER...OR 18 MILES EAST OF PETERSBURG...AND MOVING
  NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LOOGOOTEE AROUND 715 PM EDT...
  LACY...SHOALS AND ROLAND AROUND 720 PM EDT...
  HURON AND INDIAN SPRINGS AROUND 735 PM EDT...
  WILLIAMS AROUND 740 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3851 8706 3882 8681 3878 8639 3868 8651
      3868 8667 3856 8668 3853 8672 3851 8689
TIME...MOT...LOC 2257Z 221DEG 30KT 3849 8692
WIND...HAIL 60MPH 1.00IN

$$

JAS
2 follow-up statements
649 
WWUS53 KIND 252331
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
731 PM EDT WED MAY 25 2011

INC027-252341-
/O.CAN.KIND.SV.W.0164.000000T0000Z-110525T2345Z/
DAVIESS-
731 PM EDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIESS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3866 8669 3865 8679 3869 8686 3882 8681
      3878 8639 3868 8651 3868 8667
TIME...MOT...LOC 2331Z 222DEG 32KT 3873 8664

$$

INC093-101-252345-
/O.CON.KIND.SV.W.0164.000000T0000Z-110525T2345Z/
LAWRENCE-MARTIN-
731 PM EDT WED MAY 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LAWRENCE AND CENTRAL MARTIN COUNTIES UNTIL 745 PM EDT...

AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
NORTHEAST OF SHOALS...OR 13 MILES SOUTHWEST OF BEDFORD...MOVING
NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MITCHELL AROUND 740 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3866 8669 3865 8679 3869 8686 3882 8681
      3878 8639 3868 8651 3868 8667
TIME...MOT...LOC 2331Z 222DEG 32KT 3873 8664
WIND...HAIL 60MPH 1.00IN

$$

77/TDUD
513 
WWUS53 KIND 252340
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
740 PM EDT WED MAY 25 2011

INC093-101-252350-
/O.EXP.KIND.SV.W.0164.000000T0000Z-110525T2345Z/
LAWRENCE-MARTIN-
740 PM EDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAWRENCE AND
CENTRAL MARTIN COUNTIES WILL EXPIRE AT 745 PM EDT/645 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3866 8669 3865 8679 3869 8686 3882 8681
      3878 8639 3868 8651 3868 8667
TIME...MOT...LOC 2340Z 222DEG 32KT 3879 8657

$$

77/TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 4:40 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 25, 4:40 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
440 PM EDT WED MAY 25 2011

.UPDATE...
THE MESO UPDATE HAS BEEN UPDATED BELOW...
&&

.MESO UPDATE...
NEED TO BE WATCHING TWO CONVECTIVE BOUNDARIES OVER THE NEXT SEVERAL
HOURS. FIRST ONE EXTENDS FROM NORTH CENTRAL IND SWWD THRU KHUF AND
ALONG I-70 IN IL.  THE SECOND FROM JUST NW OF KDAY THRU KEVV TO KMVN
IN IL.  LATEST RUC MODEL ANALYSIS SHOWS THE LOW LEVEL JET IS AT 50
KT OVER E CENTRAL AR AND EXTENDS NEWD INTO CENTRAL INDIANA
UNDERNEATH STRONG UPPER LEVEL DIFFUENCE.  WIDESPREAD STRONG/SEVERE
STROMS ARE OVER ERN MO AHEAD OF COLD FRONTAL BOUNDARY AND THERE ARE
NEW DISCRETE CELLS NOW DEVELOPING ALONG THE I-70 BOUNDARY IN IL AND
SHOULD CONTINUE TO TRACK ALONG THE BOUNDARY TOWARDS W CENTRAL IND
BETWEEN NOW AND 23Z.  GIVEN THAT THE LOW LEVEL JET IS
JUXTAPOSITIONED UNDERNEATH THE EXIT REGION OF THE SRN BRANCH OF THE
UPPER LEVEL JET...DEEP LAYER IS BECOMEING MORE FAVORABLE FOR
SUPERCELLS OVER SRN IND OVER THE NEXT SEVERAL HOURS.

GIVEN THAT MLCAPE WILL BE INCREASING BACK TO ABOVE 2000 J/KG AND
THAT 0-1KM STORM RELATIVE HELICITY IS 200 M2/S2 ACROSS SRN
INDIANA...ROTATING SUPERCELLS/TORNADOES CAN BE EXPECTED OVER THE
NEXT SEVERAL HOURS INCREASING IN NUMBER/AREA AFTER 22Z.
&&

.SYNOPSIS...

LOW PRESSURE SYSTEM WILL SLOWLY MOVE EAST ACROSS INDIANA FROM
TONIGHT INTO FRIDAY. EARLY IN THE WEEKEND THE WEATHER WILL BE
CONTROLLED BY HIGH PRESSURE TO OUR EAST AND A WARM FRONT TO THE
OUR NORTH. LATE IN THE WEEKEND THE WARM FRONT WILL PULL AWAY
LEAVING THE HIGH PRESSURE TO DOMINATE INDIANA WEATHER INTO MID WEEK.

&&

.NEAR TERM /TONIGHT/...

SEVERE OBVIOUS PROBLEM OVERNIGHT.

EVERYTHING...SPC...MODELS...ETC AGREES SYSTEM NOW OVER MISSOURI
ON SATELLITE TO BE MOST SIGNIFICANT PLAYER THIS EVENT. THREAT OF
EVERYTHING UP TO AND INCLUDING TORNADOES CONTINUING INTO EARLY
TONIGHT...THEN FALLING OFF AS MAIN DYNAMICS PUSH EAST.

HEAVY RAIN HAS OCCURRED WITH THIS SYSTEM. NEEDS TO BE
MENTIONED...BUT CANT FIND A FOCUSING MECHANISM THAT WOULD CALL FOR
A FLOOD WATCH.

TEMPERATURES WILL BE EXTREMELY DEPENDENT ON LOCATION OF LOW AT
12Z. DONT FEEL I CAN OUT PERFORM MOS...WHICH IS CLOSE...BUT
UNCERTAINTY IS HIGH.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...

MAIN PROBLEM POPS

MODELS ARE CLOSE WITH STACKED SYSTEM OVER AREA INTO AT LEAST
THURSDAY NIGHT. THIS SUPPORTS WETTER MET.

FORECAST LOWER 60S BY DAWN. GIVEN THAT TOUGH TIME WITH NEAR 70
THURSDAY WITH A WET FORECAST. WILL DROP MOS ABOUT A CATEGORY.
GOING UP A CATEGORY THURSDAY NIGHT. WITH NEARBY LOW CLOUDS SHOULD
BLOCK COOLING.

FOR FRIDAY LIKE THE WARMER MAV. BOTH MODELS AGREE WE SHOULD SEE
ENOUGH DRY AIR WORK IN FOR SOME SUN. IN MAY THAT OUGHT GET US AT
LEAST CLOSE TO 70. SINCE LIKE WARMER MAV FRIDAY...WILL USE WARMER
MAV FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

FEW CHANGES TO HPC WITH MAIN MODELS IN ROUGH AGREEMENT.

THIS MEANS RAIN CHANCES INTO SATURDAY BUT FALLING OFF SATURDAY
NIGHT AS WARM FRONT MOVES NORTH. THEN DRY AS RIDGE BUILDS IN SUNDAY
INTO TUESDAY...WITH CHANCE STORMS RETURNING TUESDAY NIGHT OR
WEDNESDAY AS FLOW ALOFT BECOMES MORE NORTHWEST.

HPC REALLY BROUGHT UP THE TEMPERATURES AND DEWPOINTS AFTER THE
WARM FRONT PASSES. I AGREE BASED ON WHAT HAS HAPPENED IN THESE
SOUTHWEST FLOW SITUATIONS. ALSO WET GROUND SHOULD HAVE STRONG
EFFECT ON DEWPOINTS.

&&

.AVIATION.../DISCUSSION FOR 12Z TAFS/...

MAINLY VFR CONDITIONS EXPECTED THE FIRST PARTS OF THE TAF PERIOD.
BRIEF MVFR/IFR CONDITIONS WILL BE POSSIBLE WITH TSRA THIS
AFTERNOON AND EVENING. MVFR CEILINGS ARE EXPECTED TO RETURN EARLY
ON THURSDAY MORNING.

DEEP LOW PRESSURE OVER THE PLAINS IS EXPECTED TO PUSH TOWARD THE
OHIO VALLEY TODAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE
WARM SECTOR THIS AFTERNOON AND EVENING AS MODELS DEPICT A 40 KNT
LLJ APPROACHING OVER THE WARM AND MOIST AIR MASS. PRECISE TIMING
IS NOT POSSIBLE AT THIS TIME THUS WILL PAINT A WINDOW OF VCTS
MAINLY DURING AFTER 20Z THROUGH ABOUT 03Z. LATER ISSUANCES SHOULD
HAVE A BETTER HANDLING ON TIMING...BUT FOR NOW THIS APPEARS TO BE
THE BEST WINDOW BASED UPON THE RAPID REFRESH...DAYTIME HEATING AND
MODEL SUGGESTED LLJ INTERACTION.

AS THE LOW REACHES CENTRAL INDIANA OVERNIGHT...EXTENSIVE MVFR
CEILINGS ARE EXPECTED TO RETURN. TIME HEIGHTS SHOW EXTENSIVE LOWER
LEVEL MOISTURE LINGERING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESO UPDATE...DWM
SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM....JK
AVIATION...JP
Hazardous weather outlook, May 25, 2:48 PM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
248 PM EDT WED MAY 25 2011

INZ028-029-035-043-044-261900-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-
248 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

...TORNADO WATCH UNTIL 7 PM EDT...

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SIGNIFICANT RISK OF SEVERE STORMS INTO EARLY TONIGHT.

THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT
IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAIN ARE ALSO POSSIBLE.

FLOODING WILL PERSIST NEAR THE WABASH RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS
BAD AS TODAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY
NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN
TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY
WILL BE SEVERE.

THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM
SUNDAY INTO MIDWEEK.

FLOODING SHOULD PERSIST ALONG THE WABASH RIVER INTO MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-030-031-036>042-047>049-056-057-064-065-072-261900-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY-SHELBY-RUSH-BARTHOLOMEW-
DECATUR-JENNINGS-
248 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...TORNADO WATCH IN EFFECT UNTIL 7 PM EDT...

THERE IS A SIGNIFICANT RISK OF SEVERE STORMS INTO EARLY TONIGHT.

THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS
STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAIN ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD
AS TODAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY
NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN
TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY
WILL BE SEVERE.

THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM
SUNDAY INTO MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ045-046-051>055-060>063-067>071-261900-
PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE-
MONROE-BROWN-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-
248 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...TORNADO WATCH UNTIL 7 PM EDT...

THERE IS A HIGH RISK FOR SEVERE STORMS INTO EARLY TONIGHT.

THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS
STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAIN ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD
AS TODAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY
NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN
TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY
WILL BE SEVERE.

THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM
SUNDAY INTO MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JK

In the hours before

Local storm report, May 25, 6:44 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
644 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             STINESVILLE             39.30N 86.65W
05/25/2011  M1.75 INCH       MONROE             IN   AMATEUR RADIO

&&

AHOMANN
Local storm report, May 25, 6:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
645 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             3 S PARAGON             39.35N 86.56W
05/25/2011  E1.75 INCH       MORGAN             IN   TRAINED SPOTTER

&&

AHOMANN
Local storm report, May 25, 6:47 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
647 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             MUNCIE                  40.20N 85.39W
05/25/2011  E1.00 INCH       DELAWARE           IN   TRAINED SPOTTER

&&

AHOMANN
Local storm report, May 25, 6:49 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
649 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             2 E MARTINSVILLE        39.42N 86.38W
05/25/2011  M1.00 INCH       MORGAN             IN   AMATEUR RADIO

&&

AHOMANN
Local storm report, May 25, 6:50 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             5 E MARTINSVILLE        39.42N 86.33W
05/25/2011  E1.00 INCH       MORGAN             IN   AMATEUR RADIO

&&

AHOMANN
Local storm report, May 25, 6:57 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
657 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             10 N MORGANTOWN         39.52N 86.26W
05/25/2011  M1.50 INCH       MORGAN             IN   TRAINED SPOTTER

&&

AHOMANN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:35 PM EDTSpecial Weather StatementINDDelaware40 min
May 24, 9:55 PM EDTSpecial Weather StatementINDCarroll, Tippecanoe50 min
May 24, 10:47 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Tippecanoe43 min
May 24, 11:30 PM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe30 min
May 25, 9:16 AM EDTSpecial Weather StatementINDTipton44 min
May 25, 9:29 AM EDTSpecial Weather StatementINDHoward, Tipton31 min
May 25, 9:45 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren45 min
May 25, 10:23 AM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Fountain, Montgomery, Tippecanoe, Warren52 min
May 25, 11:12 AM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tippecanoe33 min
May 25, 12:07 PM EDTRiver Flood WarningINDCarroll, Tippecanoe, White35 hr
May 25, 12:07 PM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren15 days
May 25, 12:07 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo16 days
May 25, 12:07 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo13 days
May 25, 12:07 PM EDTRiver Flood WarningINDSullivan, Vigo19 days
May 25, 12:07 PM EDTRiver Flood WarningINDKnox, Sullivan35 days
May 25, 12:07 PM EDTRiver Flood WarningINDKnox, Sullivan35 days
May 25, 12:07 PM EDTRiver Flood WarningINDKnox17 days
May 25, 12:07 PM EDTRiver Flood WarningINDGibson, Knox, Posey12 days
May 25, 12:49 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard26 min
May 25, 1:14 PM EDTSevere Thunderstorm WarningINDDaviess, Knox15 min
May 25, 1:36 PM EDTSevere Thunderstorm WarningINDClinton, Howard, Tipton39 min
May 25, 1:38 PM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Vermillion, Warren52 min
May 25, 1:51 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Fountain, Montgomery, Tippecanoe, Warren54 min
May 25, 2:12 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan48 min
May 25, 2:15 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin45 min
May 25, 2:15 PM EDTTornado WarningINDCarroll, Tippecanoe15 min
May 25, 2:24 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tippecanoe66 min
May 25, 2:27 PM EDTSevere Thunderstorm WarningINDDaviess, Knox, Sullivan48 min
May 25, 2:27 PM EDTTornado WarningINDCarroll, Howard33 min
May 25, 2:29 PM EDTTornado WarningINDClinton, Howard, Tipton31 min
May 25, 2:35 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby40 min
May 25, 2:37 PM EDTTornado WarningINDCarroll, Clinton, Howard23 min
May 25, 2:58 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Martin47 min
May 25, 2:59 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard16 min
May 25, 3:02 PM EDTTornado WarningINDDaviess, Knox, Martin28 min
May 25, 3:10 PM EDTTornado WarningINDClinton, Hamilton, Howard, Madison, Tipton35 min
May 25, 3:14 PM EDTSevere Thunderstorm WarningINDBartholomew, Jackson, Jennings46 min
May 25, 3:26 PM EDTFlash Flood WarningINDDaviess, Greene, Knox, Martin3 hr
May 25, 3:26 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin, Monroe, Owen49 min
May 25, 3:45 PM EDTFlash Flood WarningINDCarroll, Clinton, Howard, Tippecanoe6 hr
May 25, 3:47 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren43 min
May 25, 3:49 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Jennings, Johnson, Lawrence and 3 more56 min
May 25, 4:25 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam, Vermillion, Vigo50 min
May 25, 4:33 PM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more9 hr
May 25, 4:41 PM EDTTornado WarningINDBartholomew, Decatur49 min
May 25, 4:43 PM EDTFlash Flood WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion6 hr
May 25, 4:48 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Rush, Shelby42 min
May 25, 5:25 PM EDTSevere Thunderstorm WarningINDDelaware, Madison20 min
May 25, 5:26 PM EDTTornado WarningINDDecatur, Rush19 min
May 25, 5:31 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Morgan, Owen, Putnam44 min
May 25, 5:46 PM EDTTornado WarningINDGreene, Monroe, Owen44 min
May 25, 5:49 PM EDTSevere Thunderstorm WarningINDDecatur, Rush41 min
May 25, 6:03 PM EDTTornado WarningINDClay, Greene, Knox, Sullivan42 min
May 25, 6:04 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Vigo41 min
May 25, 6:10 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph25 min
May 25, 6:11 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Owen, Putnam38 min
May 25, 6:23 PM EDTTornado WarningINDFountain, Parke, Vermillion, Vigo52 min
May 25, 6:24 PM EDTFlash Flood WarningINDDaviess, Greene, Knox, Martin3 hr
May 25, 6:25 PM EDTTornado WarningINDJohnson, Monroe, Morgan50 min
May 25, 6:41 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson49 min
May 25, 6:42 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen33 min
May 25, 6:44 PM EDTTornado WarningINDBrown, Johnson, Morgan46 min
May 25, 6:52 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hendricks, Montgomery, Putnam38 min
May 25, 6:59 PM EDTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam31 min
May 25, 7:06 PM EDTTornado WarningINDHancock, Johnson, Marion, Shelby39 min
May 25, 7:07 PM EDTTornado WarningINDGreene, Hendricks, Monroe, Morgan, Owen38 min
May 25, 7:11 PM EDTTornado WarningINDDaviess, Greene, Lawrence, Martin, Monroe49 min
May 25, 7:16 PM EDTTornado WarningINDBoone, Clay, Hendricks, Montgomery, Parke, Putnam29 min
May 25, 7:30 PM EDTSevere Thunderstorm WarningINDHamilton, Howard, Madison, Tipton30 min
May 25, 7:32 PM EDTTornado WarningINDBartholomew, Johnson, Shelby43 min
May 25, 7:39 PM EDTSevere Thunderstorm WarningINDClinton, Fountain, Montgomery, Tippecanoe51 min
May 25, 7:43 PM EDTTornado WarningINDBrown, Johnson, Monroe, Morgan32 min
May 25, 7:49 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan30 min
May 25, 7:50 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Rush40 min
May 25, 7:54 PM EDTTornado WarningINDBrown, Jackson, Lawrence51 min
May 25, 7:57 PM EDTTornado WarningINDHancock, Henry, Rush, Shelby48 min
May 25, 7:59 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Howard, Tipton27 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.